# SDR QXEA2017091100551

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 15,719 hours, 16,648 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Ptu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PTU CONTROL FAIL ADVISORY LIGHT ILLUMINATED AFTER TAKEOFF, EVERYTHING FUNCTIONED NORMALLY.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  AIRCRAFT REMOVED FROM SERVICE.  COMPLIED WITH OPERATIONAL TEST OF PTU IAW AMM 29-11-61-710-801, COMPLIED WITH F/C IAW AMM 29-11-61-720-801, NO DEFECTS WERE NOTED.  NO HISTORY 90 DAYS. COMPLIED WITH VISUAL INSPECTION OF PTU COMPONENTS, AND WIRING, FOUND BACKSHELL LOOSE ON PTU PRESSURE SWITCH.  SECURED THE CONNECTOR BACKSHELL AND REPLACED PTU PRESSURE SWITCH IAW AMM 29-30-11-000-801. OPS AND TESTED. LEAK CHECKED. SYSTEM OPS CHECKED GOOD. RETURNED TO SERVICE.
